# SDR AALA20150112008

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 45,183 hours, 21,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051111
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH SYS CAME ON WHEN FLIGHT ATTENDANT SWITCH MOVED TO THE ON POSITION.  PROPER OPERATION REQUIRES SWITCH BE MOVED TO ARM & THEN RELEASED TO THE ON POSITION.  REPLACED AISLE PATH LIGHTING CONTROL MODULE IAW AMM 20-20-01.  OPERATIONS CHECKED GOOD.
